×

Found 1,150 Documents (Results 1–100)

Boundary quasi-analyticity and a Phragmén-Lindelöf type theorem in classes of functions of bounded type in tubular domains. (English. Russian original) Zbl 1504.32011

St. Petersbg. Math. J. 33, No. 6, 1035-1046 (2022); translation from Algebra Anal. 33, No. 6, 197-213 (2021).
MSC:  32A35 32A37 32A40
PDFBibTeX XMLCite
Full Text: DOI

On generalizations of the optimal choice problem. (English. Russian original) Zbl 1493.62252

Vestn. St. Petersbg. Univ., Math. 54, No. 1, 22-27 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 1, 29-36 (2021).
MSC:  62G30 62G32
PDFBibTeX XMLCite
Full Text: DOI

On mean values of multivariable complex valued multiplicative functions and applications. (English) Zbl 1471.11250

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 23-64 (2020).
Reviewer: B. Z. Moroz (Bonn)
PDFBibTeX XMLCite
Full Text: DOI Euclid

Inequalities for the generalized weighted mean values of \(g\)-convex functions with applications. (English) Zbl 1450.26014

MSC:  26D15 26A51
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software